# SDR VQIA2014F00002

- Difficulty date: January 30, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 3037
- Aircraft time: 24,850 hours, 27,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE IN-FLIGHT CABIN CHECK,  AFT MONUMENT RED EMERGENCY LIGHT ASSY WAS FOUND DISLODGED  AND DISCOVERED WIRE BROKEN AT CONNECTOR 7704VS.  WIRE REPAIRED IAW ESPM 20-48-24 AND RECONNECTED, THE LIGHT ASSY WAS SECURED BACK INTO ITS MOUNT.  CHECKED IAW AMM 33-51-00 WITH NO FAULTS.  THE ACFT WAS RELEASED TO SERVICE, NO FURTHER ISSUES NOTED.
